zbMATH — the first resource for mathematics

Congruences for special values of L-functions of elliptic curves with complex multiplication. (English) Zbl 0513.14012

14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14H52 Elliptic curves
14K22 Complex multiplication and abelian varieties
14G25 Global ground fields in algebraic geometry
14H25 Arithmetic ground fields for curves
14H45 Special algebraic curves and curves of low genus
Full Text: DOI EuDML
[1] Buhler, J., Gross, B.: Arithmetic on elliptic curves with complex multiplication II. To appear · Zbl 0584.14027
[2] Coates, J., Wiles, A.: On the conjecture of Birch and Swinnerton-Dyer. Invent. Math.39, 223-251 (1977) · Zbl 0359.14009
[3] Coates, J., Wiles, A.: Onp-adicL-functions and elliptic units. J. Austral. Math. Soc.26, 1-25 (1978) · Zbl 0442.12007
[4] Damerell, E.:L-functions of elliptic curves with complex multiplication I. Acta Arth.17, 287-301 (1970) · Zbl 0209.24603
[5] Friedman, E.: Ideal class groups in basicZ p1 {\(\times\)}...{\(\times\)}Z ps -extensions of abelian number fields. Invent. Math.65, 425-440 (1982) · Zbl 0495.12007
[6] Goldstein, C., Schappacher, N.: Series d’Eisenstein et fonctionsL de courbes elliptiques à multiplication complexe. J. Reine Angew. Math.372, 184-218 (1981) · Zbl 0456.12007
[7] Gillard, R.: Unités elliptiques et unités cyclotomiques. Math. Ann.243, 181-189 (1979) · Zbl 0406.12002
[8] Gross, B.: Arithmetic on elliptic curves with complex multiplication. Lect. Notes Math. vol. 776 New York: Springer (1980) · Zbl 0433.14032
[9] Gross, B.: On the factorization ofp-adicL-series. Invent. Math.57, 83-95 (1980) · Zbl 0472.12011
[10] Iwasawa, K.: Lectures onp-adicL-functions. Annals of Math. Studies, vol. 74. Princeton University Press 1972
[11] Katz, N.:p-adic interpolation of real analytic Eisenstein series. Ann. of Math.104, 459-571 (1976) · Zbl 0354.14007
[12] Katz, N.: Divisibilities, congruences, and Cartier duality. J. Fac. Sci. Univ. Tokyo (Sec 1a)28, 667-678 (1982) · Zbl 0559.14032
[13] Robert, G.: Unités elliptiques. Bull. Soc. Math. France Suppl., Memoire36 (1973)
[14] Rubin, K.: Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer. Invent. Math.64, 455-470 (1981) · Zbl 0506.14039
[15] Rubin, K., Wiles, A.: Mordell-Weil groups of elliptic curves over cyclotomic fields. To appear in: Proceedings of a Conference on Modern Trends in Number Theory Related to Fermat’s Last Theorem. Boston: Birkhäuser
[16] Serre, J-P., Tate, J.: Good reduction of abelian varieties. Ann. of Math.88, 492-517 (1968) · Zbl 0172.46101
[17] Shimura, G.: Arithmetic Theory of Automorphic Functions. Publ. Math. Soc. Japan. vol. 11. Tokyo-Princeton 1971 · Zbl 0221.10029
[18] Stevens, G.: Arithmetic on Modular Curves. Progress in Math. vol. 20. Boston: Birkhäuser 1982 · Zbl 0529.10028
[19] Tate, J.: Algorithm for determining the type of a singular fiber in an elliptic pencil. In: Modular Functions of One Variable (IV). Lect. Notes Math. vol. 476. New York: Springer 1975 · Zbl 1214.14020
[20] Washington, L.: The non-p-part of the class number in a cyclotomicZ p -extension. Invent. Math.49, 87-97 (1978) · Zbl 0403.12007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.